MathSciNet Relay Station
MathSciNet bibliographic data
MR2869088 53C21 (35J60)
Ge, Yuxin; Wang, Guofang An almost Schur theorem on 4-dimensional manifolds. Proc. Amer. Math. Soc. 140 (2012), no. 3, 1041–1044.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement